# SDR 9618901154

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE, THE NR 1 ENGINE EXPERIENCED LOSS OF OIL QUANTITY AND PRESSURE.  CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE, AND RETURNED TO SEA WITHOUT FURTHER INCIDENT.  AT THE TIME OF SHUTDOWN, RESIDUAL PRESSURE WAS 28 PSI WITH 30 PERCENT N1 AND 20 PERCENT N2 WINDMILLING RPM REMAINING.  THE ENIGNE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE WITHOUT ALL ENGINE PERFORMANCE TESTS BEING NORMAL.
